Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2011, 2:11 PM EDT for Sussex County, New Jersey; Monroe County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 2:11 PM EDT (18:11 UTC)
- Expired
- Jul 3, 2011, 3:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 138 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
387
WWUS81 KPHI 031811
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT SUN JUL 3 2011
NJZ001-PAZ055-031900-
MONROE PA-SUSSEX NJ-
211 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MONROE AND SUSSEX
COUNTIES...
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM DRIFTING SOUTHEASTWARD INTO MONROE COUNTY,
PENNSYLVANIA AS WELL AS TOWARD SUSSEX COUNTY, NEW JERSEY.
VERY HEAVY RAINFALL WILL OCCUR OVER PARTS OF THE AREA, SOME OF WHICH
HAVE ALREADY RECEIVED HEAVY RAINFALL TODAY. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4119 7437 4096 7464 4091 7466 4091 7477
4108 7497 4086 7531 4081 7547 4094 7557
4099 7550 4112 7565 4113 7565 4124 7550
4126 7514 4116 7516 4115 7509 4108 7501
4115 7491 4131 7479 4135 7470
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 11:20 AM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 3, 11:20 AM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1120 AM EDT SUN JUL 3 2011 .SYNOPSIS... A COLD FRONT WILL APPROACH THE AREA ON TODAY, THEN SLOWLY SAG SOUTH AND STALL NEAR THE SOUTHERN PORTION OF THE AREA THROUGH EARLY NEXT WEEK. THE BOUNDARY MAY RETURN AS A WARM FRONT ON WEDNESDAY, FOLLOWED BY ANOTHER COLD FRONT LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO AFFECT A GOOD PORTION OF OUR NORTHEASTERN HALF OF THE CWA LATE THIS MORNING AND WILL CONTINUE FOR ANOTHER COUPLE OF HOURS. THESE SEEM TO BE ASSOCIATED WITH A PRE-COLD FRONTAL SURFACE BOUNDARY AND AN INITIAL SHORTWAVE/VORTICITY MAXIMUM. THE MAIN COLD FRONT AND SHORTWAVE IS EXPECTED TO MOVE INTO THE AREA THIS AFTERNOON AND COULD HELP CREATE MORE SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. THE THUNDERSTORMS SO FAR HAVE NOT ORGANIZED INTO ANYTHING SEVERE, AND WE ARE NOT EXPECTING ANY SEVERE FOR THE REMAINDER OF THE DAY EITHER. CURRENT ANALYSIS AND FORECASTS STILL INDICATE SOME INSTABILITY, BUT LITTLE IN THE WAY OF SHEAR. ALTHOUGH WE DO NOT EXPECT MUCH SEVERE WEATHER, IT WOULD NOT BE SURPRISING TO GET SOME SMALL HAIL OR GUSTY WINDS IF A STRONG ENOUGH UPDRAFT DEVELOPS. MODERATE TO HEAVY RAIN HAS OCCURRED WITH SOME STORMS AND CAN BE EXPECTED THROUGH THE DAY WITH ANY THUNDERSTORMS WHICH WILL CREATE STANDING WATER ON LOCAL ROADWAYS AND POOR DRAINAGE AREAS. PARTIAL CLEARING THIS AFTERNOON MAY STILL HELP TEMPERATURES RISE A BIT AND GET CLOSE TO THE FORECAST HIGH WHICH ARE A BLEND OF GUIDANCE (SOMETIMES DISPARATE), CONTINUITY, AND H925 TEMPERATURE INDICATIONS MODIFIED DOWNWARD A BIT GIVEN THE UNCERTAIN AMOUNT OF INSOLATION LATER TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... WE KEEP EVENING CHANCES MAINLY SOUTH THIS EVENING, THEN WE MAINTAIN CONTINUITY (SLIGHT CHANCE POPS SOUTH) WITH THE FRONT STALLING JUST TO OUR SOUTH AND SOME ENERGY MOVING ALONG THE ASSOCIATED BAROCLINIC ZONE. THE NAM NO LONGER IS HITTING US AS HARD MONDAY AFTERNOON/NIGHT WITH AN IMPULSE, SO MODEL AGREEMENT IS FAIRLY GOOD. TEMPERATURES THROUGH THE SHORT TERM LEAN ON THE HIGH SIDE OF A GUIDANCE/CONTINUITY BLEND. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... 5-WAVE GUIDANCE SHOWS TROUGHING WILL PERSIST THROUGH MUCH OF THE PERIOD IN THE EAST AND OVER THE WEST WITH A BUILDING RIDGE ACROSS THE MIDSECTION OF THE NATION BY MID-TERM. OCCLUDING LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL SLOWLY MOVE TOWARDS THE EAST DURING THE FIRST PART OF THE LONG TERM. A WARM FRONT WILL BEGIN TO PUSH IN FROM THE SOUTH ON WEDNESDAY AND WE WILL START TO SEE ANOTHER INCREASE IN DEW POINTS AND MOISTURE FROM THE SOUTH AND ANOTHER CHANCE FOR UNSETTLED WEATHER BEGINS. MAINLY FOCUSING IN ACROSS OUR SOUTHERN ZONES ON WEDNESDAY AS THE FRONT SOUTHERLY LIFTS TOWARDS THE NORTHEAST. DID NOT WANT TO INCREASE POPS TOO FAST TOWARDS THE NORTH ON WEDNESDAY SINCE THE FRONT COULD POTENTIALLY LIMIT AMOUNT OF INSOLATION DUE TO CLOUD COVER OR THE FRONT COULD LITERALLY JUMP INTO NEW ENGLAND AND HAVE AFFECT ON OUR REGION. THE WARM FRONT WILL MORE THAN LIKELY WAVER ACROSS THE AREA UNTIL LATER ON THURSDAY BEFORE COMPLETELY MIXING OUT AS A COLD FRONT SWEEPS THROUGH LATE THURSDAY NIGHT. BEING IN THE WARM SECTOR ON THURSDAY WITH THE APPROACHING COLD FRONT WE WILL SEE CONVECTIVE PRECIPITATION FIRE ACROSS OUR NORTHWESTERN ZONES AND MOVE DOWN TOWARDS THE SOUTHEASTERN ZONES BY FRIDAY MORNING. AS THE PARENT LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AWAY THE COLD FRONT BECOMES NEARLY STATIONARY JUST TO THE SOUTH AND EAST OF OUR CWA. MULTIPLE WAVES RIDE ALONG THIS FRONT AND CLIP THE SOUTHERN HALF OF OUR AREA ON SATURDAY. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AFTER A VERY GOOD STRETCH OF VFR CONDS AND NOT MUCH SIGNIFICANT WX, CONDS WILL TAKE A BIT OF A TURN FOR THE WORSE TODAY. SHOWERS AND THUNDERSTORMS HAVE MOSTLY MOVED EAST OF THE TAF SITES THIS MORNING WITH THE EXCEPTION OF TRENTON WHICH SHOULD BE MOVING OUT SHORTLY. A BREAK IN PRECIPITATION WILL OCCUR FOR A COUPLE OF HOURS, BUT DEVELOP ONCE AGAIN THIS AFTERNOON WHICH SHOULD BEGIN TO DIMINISH AFTER SUNSET. FOR THE MOST PART CONDS WILL BE VFR OUTSIDE OF ANY SHWRS/TSTMS WHICH COULD SEE MVFR OR EVEN IFR WITH HVY RAIN. WINDS WILL GENLY BE SW AT 10 KTS OR LESS OUTSIDE OF ANY TSTMS, BECOMING NW TO W OVERNIGHT BEHIND THE FROPA. OUTLOOK... THE COLD FRONT WILL DROP SLOWLY SOUTH AND EAST ACROSS THE REGION BY SUNDAY NIGHT. THE FRONT WILL LINGER S AND E OF THE AREA AND THERE WILL BE LOW CHC POPS INTO MONDAY MAINLY FOR KACY AND KMIV. NO ADDITIONAL PRECIPITATION IS EXPECTED AND VFR CONDITIONS WILL DOMINANT. HIGH PRESSURE WILL BUILD IN FOR TUESDAY AND WEDNESDAY KEEPING THINGS DRY WITH VFR CONDITIONS. && .MARINE... THE AREA OF HIGH PRESSURE WHICH HAS DOMINATED THE WX PATN FOR SOME TIME WILL CONTINUE TO MOVE EASTWARD TODAY. A COLD FRONT APPROACHING FROM THE NORTHWEST WILL CROSS THE COASTAL WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER SOME SHOWERS AND TSTMS, ESPECIALLY. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER, POSSIBLY STRONGER FRONT WILL CROSS THE REGION THURSDAY OR FRIDAY. AHEAD OF THE FRONT WINDS AND SEAS WILL INCREASE AND IT IS PSBL THAT SCA FLAGS MAY BE NEEDED DURG A PORTION OF THIS TIME. RIP CURRENTS LOOK TO BE LOW TODAY, BUT OF COURSE, SEAS COULD BECOME CHOPPY IN AND AROUND ANY TSTMS. && .HYDROLOGY... WITH THE COPIOUS MOISTURE AND SOME INSTABILITY AVAILABLE TO THE TRIGGERING MECHANISM, WE HAVE WORDED THE HWO TO NOTE THAT LOCALIZED FLOODING AND HEAVY DOWNPOURS CAN BE EXPECTED IN THUNDERSTORMS TODAY. FFG AND FFH VALUES ARE RATHER HIGH (THE LOWEST 1 HOUR FFG GUIDANCE IS 1.8 INCHES IN SUSSEX CO, NJ, AND IT IS AN OUTLIER), BUT THERE QUITE LIKELY WILL BE LOCALES THAT EXPERIENCE FLOODING NONETHELESS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/ROBERTSON NEAR TERM...DELISI/ROBERTSON SHORT TERM...DELISI LONG TERM...HEAVENER AVIATION...NIERENBERG/ROBERTSON MARINE...NIERENBERG HYDROLOGY...DELISI
Hazardous weather outlook, Jul 3, 4:17 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT SUN JUL 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-040900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 417 AM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. ANZ430-431-450>455-040900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 9:04 AM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 AM EDT SUN JUL 3 2011
PAZ054-055-031430-
CARBON PA-MONROE PA-
904 AM EDT SUN JUL 3 2011
...THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...
AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF SCRANTON TO 13 MILES WEST OF LEHIGHTON...MOVING EAST AT 10 TO
15 MPH. THE THUNDERSTORMS WILL BE NEAR BEAVER MEADOWS AROUND 915
AM...WEATHERLY...SUMMIT HILL AROUND 930 AM...WHITE HAVEN...
NESQUEHONING AROUND 945 AM...JIM THORPE AROUND 1000 AM...CHRISTMANS
AND WEISSPORT EAST AROUND 1015 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4116 7516 4114 7508 4108 7506 4085 7533
4082 7591 4090 7600 4092 7599 4098 7586
4100 7575 4105 7578 4110 7577 4114 7570
4113 7564 4121 7557 4125 7550 4126 7514
RPWSpecial weather statement, Jul 3, 9:38 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 AM EDT SUN JUL 3 2011
NJZ001-007>010-PAZ055-061-062-069-031500-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-
938 AM EDT SUN JUL 3 2011
...THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...LEHIGH...MONROE...
MORRIS... NORTHAMPTON...SOMERSET ...SUSSEX AND WARREN COUNTIES...
AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING EAST AT 10 TO 15 MPH ACROSS THE POCONOS AND
PORTIONS OF THE LEHIGH VALLEY IN PENNSYLVANIA. THESE STORMS WILL
MOVE EAST INTO NEW JERSEY THIS MORNING.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE ALONG WITH DANGEROUS
CLOUD TO GROUND LIGHTNING.
LAT...LON 4113 7444 4108 7449 4104 7449 4105 7444
4102 7442 4101 7432 4097 7427 4089 7427
4089 7433 4086 7431 4084 7433 4035 7492
4068 7561 4115 7509 4109 7503 4112 7495
4127 7484 4134 7475
RPWSpecial weather statement, Jul 3, 11:08 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 AM EDT SUN JUL 3 2011
NJZ001-007>010-012-013-015-019-020-027-PAZ055-062-069-031600-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
1108 AM EDT SUN JUL 3 2011
...THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL AFFECT BUCKS...
BURLINGTON...HUNTERDON...MERCER...MIDDLESEX...MONMOUTH...
MONROE...MORRIS...NORTHAMPTON...OCEAN...SOMERSET...SUSSEX AND
WARREN COUNTIES...
AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF RAIN WITH SCATTERED THUNDERSTORMS OVER NORTHERN AND
CENTRAL NEW JERSEY MOVING EAST AT 15 MPH.
VERY HEAVY RAIN, POSSIBLY AN INCH OR MORE, COULD FALL FROM THESE
STORMS. THIS WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS. MOTORISTS SHOULD BE ALERT FOR
THESE CONDITIONS AND, IF ENCOUNTERED, SLOW DOWN.
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE, ALONG WITH DANGEROUS CLOUD
TO GROUND LIGHTNING.
LAT...LON 4130 7458 4120 7438 4104 7449 4105 7447
4100 7436 4081 7434 4066 7445 4066 7443
4066 7440 4059 7444 4060 7432 3969 7424
3980 7484 4124 7542 4126 7514 4116 7516
4115 7509 4109 7503 4115 7491 4131 7480
RPWSpecial weather statement, Jul 3, 12:47 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT SUN JUL 3 2011
NJZ001-008-031745-
MORRIS NJ-SUSSEX NJ-
1247 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MONTAGUE...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SUSSEX AROUND 100 PM...
HAMBURG...FRANKLIN AROUND 115 PM...HIGHLAND LAKE AROUND 130 PM...
GREEN POND AND BUTLER AROUND 145 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH AND NUMEROUS CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4120 7437 4118 7437 4109 7449 4104 7449
4105 7444 4102 7442 4101 7435 4100 7433
4089 7446 4116 7491 4135 7470 4135 7468
HEAVENERLocal storm report, Jul 3, 1:33 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL SPARTA 41.03N 74.64W
07/03/2011 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
ESTIMATED PEA SIZE HAIL IN SPARTA
0330 AM TSTM WND DMG SPARTA 41.03N 74.64W
07/03/2011 SUSSEX NJ TRAINED SPOTTER
SOME TREE DAMAGE AND MINOR HOUSE DAMAGE
0330 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.75 INCH SUSSEX NJ NWS EMPLOYEE
PENNY SIZE HAIL REPORTED
0340 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.25 INCH SUSSEX NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED
&&
EVENT NUMBER PHI1100310 PHI1100311 PHI1100312 PHI1100313
KEKSpecial weather statement, Jul 3, 2:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT SUN JUL 3 2011
NJZ001-PAZ055-031900-
MONROE PA-SUSSEX NJ-
211 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MONROE AND SUSSEX
COUNTIES...
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM DRIFTING SOUTHEASTWARD INTO MONROE COUNTY,
PENNSYLVANIA AS WELL AS TOWARD SUSSEX COUNTY, NEW JERSEY.
VERY HEAVY RAINFALL WILL OCCUR OVER PARTS OF THE AREA, SOME OF WHICH
HAVE ALREADY RECEIVED HEAVY RAINFALL TODAY. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4119 7437 4096 7464 4091 7466 4091 7477
4108 7497 4086 7531 4081 7547 4094 7557
4099 7550 4112 7565 4113 7565 4124 7550
4126 7514 4116 7516 4115 7509 4108 7501
4115 7491 4131 7479 4135 7470
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:38 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 82 min |
| Jul 3, 11:08 AM EDT | Special Weather Statement | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Ocean and 3 more | 52 min |
| Jul 3, 12:47 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 68 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | PHI | Warren | 72 min |
| Jul 3, 3:58 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 3, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 56 min |
| Jul 3, 5:10 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 65 min |
| Jul 3, 5:34 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 56 min |
| Jul 3, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 3, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 63 min |
| Jul 3, 6:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 66 min |
| Jul 3, 7:11 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 3, 9:04 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 86 min |
| Jul 3, 3:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 5 hr |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 56 min |
| Jul 3, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 3, 6:01 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | PHI | Talbot | 60 min |
| Jul 3, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 57 min |
| Jul 3, 7:51 PM EDT | Special Weather Statement | PHI | Cecil | 54 min |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.